MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 125CM LARGE BORE 71 CATHETER; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL 125CM LARGE BORE 71 CATHETER; CATHETER, PERCUTANEOUS
Model Number IC71125UG
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported during the preparation process for a thrombectomy procedure, the physician opened the device packaging for the complaint device, a 125cm large bore 71 catheter (ic71125ug / 30910652) and found the rotating male luer connector does not connect with the hemostasis valve female luer.The large bore catheter was not used in the patient.A new catheter was used to complete the procedure.There was no negative patient impact.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The initial reporter phone: (b)(6).The initial reporter email address was not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (30910652) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigation finding of the returned device.The complaint device was returned for evaluation and analysis.The investigation finding is documented below.Investigation summary: a non-sterile 125cm large bore 71 catheter was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was observed.The hub was found without damages (i.E., no cracks, no fractures, or deformations).The device was returned with the hemostasis valve.The hemostasis valve component was inspected under the microscope.Under magnification, no abnormalities were observed on it.The large bore catheter was connected to the hemostasis valve; they fit properly.There were no difficulties experienced during the connection.The issue regarding a catheter being unable to connect with the hemostasis valve to fit was not confirmed.Other circumstances or problems may have occurred during the use of the device that could not be replicated during the analysis.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.A review of manufacturing documentation associated with this lot (30910652) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.Although no conclusion could be reached on the cause of the reported event, the instructions for use (ifu) contain the following precautions: carefully inspect all devices prior to use.Verify size, length, and condition are suitable for the specific procedure.Do not use a device that has been damaged in any way; replace with another large bore catheter.A damaged device may cause complications.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 06-may-2023.[additional information]: on 06-may-2023, additional information was received.The information indicated that another large bore catheter (ic71125ug) was used as replacement for the complaint device.Nothing unusual was noted on the system prior to use.The device was prepped in accordance with the instructions for use (ifu).There was no clinically significant delay in the procedure as a result of the reported issue.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received in the product analysis lab on 12-may-2023.The returned product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
125CM LARGE BORE 71 CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
3260 executive way
miramar FL 33025
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key16882310
Report Number3008114965-2023-00255
Device Sequence Number7262328
Product Code DQY
UDI-Device Identifier10886704082361
UDI-Public10886704082361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberIC71125UG
Device Catalogue NumberIC71125UG
Device Lot Number30910652
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer05/06/2023
05/12/2023
05/19/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/08/2023
05/12/2023
05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown